International Journal of Mathematics and Mathematical Sciences
Volume 14 (1991), Issue 4, Pages 731-736

Remarks on quasilinear evolutions equations

James E. Munoz Rivera1,2

1National Laboratory of Scientific Computation, Rua Lauro Muller 455, (LNCC-CNPq) Botafogo, CEP. 22290, Rio de Janeiro, R.J., Brazil
2IMUFRJ , P. O. Box 68530, Rio de Janeiro, R.J., Brazil

Received 6 June 1990; Revised 21 July 1990

Copyright © 1991 James E. Munoz Rivera. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this paper we study the existence result of classical solutions for the quasilinear equation uttΔuM(Ω|u|2dx)Δutt=f, with initial data u(0)=u0, u(1)=u1 and homogeneous boundary conditions.